Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Rashes on penis head. No relief with medications. Had unprotected anal sex. Reason for rashes?

Hi, doctor, I have been facing penis head rashes this past one month. I have been to town hospital for 3 times. Test like gram negative diplococci, VDRL , TPHA and urine test, I was cleared with no positive results. I was firstly prescribed 100mg doxycycline taking twice per day for a week, but the rashes didnt go away. 1g of Azithromycin was prescribed by the doctor in single dose and the rashes still there. For the last time i visit the hospital, 100mg doxycycline for a week was again prescribed to me and today is the second day of the week, i still see no progress of the problem. The rashes on my penis head was on the gland but not at the tip. They are flat , reddish, painless, not itchy, flattened (some raised from surface a bit). There are no rashes on the other part of my body. There is no pain in urinating and no discharge. My testis and scrotum have no pain at all. What could this be? I had an unprotected anal sex in one night stand one month ago. What could be the rashes be? Read more: Sexual Health - Men Forum - Sexual Health - Men Question WWW.WWWW.WW Follow us: @ehealthforums on Twitter
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Sexologist 's  Response
Dear calvin, if the rashes are red inflamed and itchy and a bit of pus like fluid in it then the chances of it to be of infectious origin is there . with anal unprotected sex chances of E coli infection is more the doc. has given you most suitable antibiotics if doesn't respond to it the best option is go to dermatologist give full history and get done bacteriological test from the rash if organisms are identified then the suitable antibiotics can be taken . so proceed in this way will take you out of the problem.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor